MathSciNet Relay Station
MathSciNet bibliographic data
MR1004605 (90h:57027) 57Q45 (11E39)
Levine, J. P. Metabolic and hyperbolic forms from knot theory. J. Pure Appl. Algebra 58 (1989), no. 3, 251–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement